# SDR MASA2012072635000

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 20,053 hours, 16,157 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Unknown
- Location: Bleed Systetm
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR RETURN, EMERGENCY DECLARED, LEFT BLEED AIR DUCT WARNING.  BLEEDS SHUTDOWN.  MAINTENANCE REMOVED AND REPLACED 10TH STAGE CROSSOVER DUCT AND LEFT PACK BELLOWS.
